Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Tingling sensation
Jun 26, 2004

Dear Dr,

I keep getting tingling sensations at the top of my head, this has just started within the past week but is getting more often, it feels like a extra weight which i can feel and noticed, needless to say its very strange and i an very concernd. I am HIV pos good numbers, undetectable, but i have just started 4 weeks ago taking statins (crestor rosuvastatin 10 mg a day), could this be the problem or is it something eles. I really would appreciate your reply, i am worried. Many thanks for being there

Mark

Response from Dr. Henry

You are describing a localized paraesthesia which can happen with Crestor (I have also seen that with ritonavir). Generally it is not associated with a health threatening problem but can be annoying. With the concern about muscle problems with Crestor (? increased risk if on protease inhibitors) I would discuss with your HIV doc-I would monitor muscles enzymes for a while on your routine visits. KH



Previous
CMV and HIV
Next
ARV'S AND LIVER ENZYMES.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement